# SDR SWIA2020072251383

- Difficulty date: June 16, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- Aircraft time: 29,862 hours, 28,871 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PRESSURE FLOOR SUPPORT CENTER BEAM (BL 0.00) IS CRACKED AT FS 559.00   (C-CHECK) RO 7/18/2020    REPAIRED FLOOR BEAM BETWEEN FS529.00 & FS559.00 AND BL0.0. REF REO. ALL CHECKS GOOD.
